# SDR CA051208001

- Difficulty date: December 8, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Airbus A330*
- Aircraft time: 19,482 hours
- Engine: Rroyce RB211*
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 300828
- Condition: Blown
- Location: Mlg
- Component: Main Landg Gear, Messier
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER T/O FROM YYC, A LARGE PIECE OF TIRE RUBBER WAS FOUND ON RUNWAY, NO UNUSUAL INDICATIONS IN COCKPIT.  LANDED IN LHR WITH EMERG SERVICES IN STANDBY, TIRE IS SHREDDED.  ACCOMPLISHED INSPECTION AFTER TIRE BLOWN AS PER AMM 05-51-12, REF L4044129 FOR FINDINGS.  REPLACED NR 6 TIRE DUE BLOWN AND MATING TIRE NR 5 AS PER AMM 32-41-11-400-801.
